# SDR AALA202112277656

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A300*
- Aircraft serial: 7349
- Aircraft time: 14,364 hours, 5,422 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M20561
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 6,666 hours, 1,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST EMERGENCY POWER SUPPLY UNIT 10WL EMERGENCY LIGHTING SYSTEM AT FORWARD GALLEY AREA. REPLACED ESCAPE SLIDE RAFT (LED) AT PASSENGER CREW DOOR 831 PERA321 AMM 25-62-44-400-007-A.
